Curvature identifies on Hermite manifolds
Annales de l'institut Henri Poincaré. Section A, Physique Théorique, Volume 37 (1982) no. 2, pp. 201-209.
@article{AIHPA_1982__37_2_201_0,
     author = {Hamoui, Adnan},
     title = {Curvature identifies on {Hermite} manifolds},
     journal = {Annales de l'institut Henri Poincar\'e. Section A, Physique Th\'eorique},
     pages = {201--209},
     publisher = {Gauthier-Villars},
     volume = {37},
     number = {2},
     year = {1982},
     mrnumber = {682097},
     zbl = {0495.53019},
     language = {en},
     url = {http://archive.numdam.org/item/AIHPA_1982__37_2_201_0/}
}
TY  - JOUR
AU  - Hamoui, Adnan
TI  - Curvature identifies on Hermite manifolds
JO  - Annales de l'institut Henri Poincaré. Section A, Physique Théorique
PY  - 1982
SP  - 201
EP  - 209
VL  - 37
IS  - 2
PB  - Gauthier-Villars
UR  - http://archive.numdam.org/item/AIHPA_1982__37_2_201_0/
LA  - en
ID  - AIHPA_1982__37_2_201_0
ER  - 
%0 Journal Article
%A Hamoui, Adnan
%T Curvature identifies on Hermite manifolds
%J Annales de l'institut Henri Poincaré. Section A, Physique Théorique
%D 1982
%P 201-209
%V 37
%N 2
%I Gauthier-Villars
%U http://archive.numdam.org/item/AIHPA_1982__37_2_201_0/
%G en
%F AIHPA_1982__37_2_201_0
Hamoui, Adnan. Curvature identifies on Hermite manifolds. Annales de l'institut Henri Poincaré. Section A, Physique Théorique, Volume 37 (1982) no. 2, pp. 201-209. http://archive.numdam.org/item/AIHPA_1982__37_2_201_0/

[1] R.S. Mishra, Structures on Differentiable Manifolds and their applications ; to be published by Kuwait University, 1981.

[2] K. Yano, Differential Geometry on Complex and Almost Complex Manifolds ; Pergamon Press, 1956.

[3] S.S. Chern, Complex Manifolds without Potential Theory, Van Nostrand Company, 1967. | MR | Zbl

[4] A. Gray, J. Differential Geometry, Nearly Kähler Manifolds, t. 4, 1970, p. 283. | MR | Zbl

[5] R.S. Mishra, Proc. Nat. Inst. Sci. India, On Almost Hermite Spaces, t. 35, 1969, III, p. 140. | MR | Zbl

[6] R.S. Mishra and Ram Hit, Ind. J. Pure Appl. Math., On Almost Hermite Spaces, t. 3, 2, 1972, p. 268. | MR | Zbl